# SDR DALA2014122506910

- Difficulty date: December 17, 2014
- Submitted: January 2, 2015
- Operation: Air carrier
- Aircraft: N365NB
- Make and model: Airbus A319-114
- Aircraft serial: 2013
- Aircraft time: 31,111 hours, 16,348 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT DAMAGED, REPLACED SEAT MOUNTED EMERGENCY LIGHT ASSY.
